# SDR 98ZZZX183

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321DM
- Make and model: Beech C90
- Aircraft serial: LW250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Chain
- Part number: 508202012
- Condition: Failed
- Location: Nlg Aft
- Part time: 3,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT RETRACT CHAIN MASTER LINK FAILED.  ALL PIECES OF MASTER LINK FOUND AND IN SERVICEABLE CONDITION.  RECOMMEND INSTALLATION OF NEW STYLE PRESS FIT LINK, PN 131378-25-2-CL, TO PREVENT RECURRENCE.
